Basic results in the theory of hybrid differential equations with linear perturbations os second type

  • Bapurao Chandrabahan Dhage Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur,Maharashtra, India.
Keywords: Hybrid differential equation, Existence theorem,

Abstract

In this paper, some basic results concerning the strict and nonstrict differential inequalities and existence of the maximal and minimal solutions are proved for a hybrid differential equation with linear perturbations of second type.

References

A. Granas, R. B. Guenther and J. W. Lee, Some general existence principles for Caratheodory theory of nonlinear differential equations, J. Math. Pures et Appl., 70 (1991), 153--196.

M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, 1964.

T. A. Burton, A fixed point theorem of Krasnoselskii, Appl. Math. Lett., 11 (1998), 83--88.

B. C. Dhage, A fixed point theorem in Banach algebras with applications to functional integral equations, Kyungpook Math. J., 44 (2004), 145--155.

B. C. Dhage, A nonlinear alternative in Banach algebras with applications to functional differential equations, Nonlinear Funct. Anal. & Appl., 8 (2004), 563--575.

B. C. Dhage, Fixed point theorems in ordered Banach algebras and applications, PanAmer. Math. J., 9 (4) (1999), 93--102.

B. C. Dhage, Quadratic perturbations of periodic boundary value problems of second order ordinary differential equations, Diff. Equ. & Appl., 2 (2010), 465--486.

B. C. Dhage and V. Lakshmikantham, Basic results on hybrid differential equations, Nonlinear Analysis: Hybrid Systems, 4 (2010), 414--424.

Granas and Dugundji, Fixed Point Theory, Springer Verlag, 2003.

S. Heikkila and V. Lakshmikantham, Monotone Iterative Technique for Nonlinear Discontinues Differential Equations, Marcel Dekker Inc., New York, 1994.

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Academic Press, New York, 1969.

Published
2012-06-28
How to Cite
Dhage, B. C. (2012). Basic results in the theory of hybrid differential equations with linear perturbations os second type. Tamkang Journal of Mathematics, 44(2), 171-186. https://doi.org/10.5556/j.tkjm.44.2013.1086
Section
Papers